# SDR 2001UALA02229

- Difficulty date: November 6, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 28,850 hours, 21,692 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE 178 BULKHEAD SIDE CHORD AND WEB MOD (NOT WEB RPL), CRACKS WERE FOUND ON THE VERTICAL BEAM LOWER WEB AT RBL 17.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED WEB.
